# SDR DXTA20082948

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 7,306 hours, 6,016 cycles
- Engine: Pwa JT15D5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PILOT BRAKES ARE SOFT (NOTE APPROX 75 PERCENT TRAVEL BEFORE BRAKING IS FELT.  PERFORMED THE ANTI-SKID BRAKE SYSTEM BLEEDING PROCEDURE IAW THE CESSNA MM CHAPTER 32-42-00. OPERATIONAL CHECK OF AIRCRAFT BRAKING SYSTEM SATISFACTORY.
